# SDR DALA2022070604704

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 64,357 hours, 8,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 LIGHTNING STRIKE IN BETWEEN FRAMES 58-59 & IN BETWEEN STRINGERS 44-45-LEFT SIDE. CORRECTIVE ACTION: REMOVED PIT IN SKIN BY DRILLING HOLE TO .159" COUNTER SUNK FOR INSTALLATION OF SOLID RIVET . REF A330 SRM 51-44-11. PERFORMED HFEC. NO CRACKS. INSTALLED PERMANENT FASTNER , PRIMED AND PAINTED PER A330 SRM 53-41-11. (2305074)
